Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Heavy bleeding with red clumps a week after taking pill. Implantation bleeding or menses?

IS THIS IMPLANTATION BLEEDING OR MENSTRUATION? HELP!? So, I have taken a morning after pill when my boyfriend and I had an accident if you know what I mean. So yeah, my period ended a week ago and I have taken also the morning after pill on the same day. Now, it has been a week after and I got my period again. I mean its super heavy and it also has some red clumps, and somewhat black-ish in color. HELP! is this a menstruation or what they call implantation bleeding or spotting I mean its doesn t look like spots at all. :( help!!
Asked On : Fri, 5 Oct 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor